MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500E BLOOD GAS SYSTEM; RP 500E

SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500E BLOOD GAS SYSTEM; RP 500E
Model Number 10491449
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that handling errors cannot be ruled out.The customer has provided instrument files for investigation.The cause of this event is unknown.
 
Event or Problem Description
The customer reported discrepant total hemoglobin results on the rp500e when compared to repeat testing with the same sample on the same instrument.The customer does not know which is the correct result.There is no report of harm due to this event.
 
Additional Manufacturer Narrative
Siemens investigation has been completed.Based on the instrument log review, the root cause for the suspected discrepant thb result of 7.7 g/dl when compared to thb results of 6.1 g/dl and 6.2 g/dl performed from different arterial samples is unknown.There is no indication of a measurement cartridge issue and no thb sensor instability observed during sample analysis.There was no instrument malfunction, no contamination, nor any systematic or fluidic errors and the co-oximetry functionality appears to be working with no concerns indicating the rp500e sn: (b)(6) is performing as intended.It should be noted that a different arterial sample was measured each time on the rp500e sn: (b)(6) and the patient's health status could have changed from the first sample to the third sample.There was more than 1.5 hours that had elapsed from the first sample run at 00:32 to the second sample run at 02:48 and more than 3 hours elapsed from the second sample run at 02:48 to the third sample run at 06:11.The cause of this event is unknown.

Brand Name
RAPIDPOINT 500E BLOOD GAS SYSTEM
Common Device Name
RP 500E
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key11417687
Report Number3002637618-2021-00011
Device Sequence Number11725788
Product Code CHL
UDI-Device Identifier00630414589770
UDI-Public00630414589770
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10491449
Device Catalogue Number11416755
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer03/05/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1